MathSciNet Relay Station
MathSciNet bibliographic data
MR746088 (86a:46048) 46G15 (46M20 55R65)
Seda, Anthony Karel Integral representation of linear functionals on spaces of sections. Proc. Amer. Math. Soc. 91 (1984), no. 4, 549–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement